Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 43, NWS Indianapolis, IN

April 4, 2011Shelby County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 4, 2011, 7:41 AM EDT for Shelby County, Indiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2011, 7:41 AM EDT (11:41 UTC)
Expired
Apr 4, 2011, 8:03 AM EDT
In force
22 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Shelby County, IN

The radar

The Indianapolis radar (KIND), 46 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 5:30 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 429 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2409 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
429 m²/s²
0-3 km storm-relative helicity
944 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WUUS53 KIND 041141
SVRIND
INC145-041215-
/O.NEW.KIND.SV.W.0043.110404T1141Z-110404T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
741 AM EDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHELBY COUNTY IN CENTRAL INDIANA...

* UNTIL 815 AM EDT

* AT 734 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES EAST OF FRANKLIN...OR 10
  MILES SOUTHWEST OF SHELBYVILLE...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHELBYVILLE AROUND 750 AM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 102 AND 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3938 8572 3937 8593 3952 8597 3968 8593
      3966 8567
TIME...MOT...LOC 1141Z 246DEG 35KT 3949 8587
WIND...HAIL 60MPH <.75IN

$$

JK
1 follow-up statement
931 
WWUS53 KIND 041203
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
803 AM EDT MON APR 4 2011

INC145-041214-
/O.CAN.KIND.SV.W.0043.000000T0000Z-110404T1215Z/
SHELBY-
803 AM EDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SHELBY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3938 8572 3937 8593 3952 8597 3968 8593
      3966 8567
TIME...MOT...LOC 1204Z 246DEG 35KT 3958 8560

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 7:00 AM EDT, 41 minutes earlier.

Area forecast discussion, Apr 4, 7:00 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 AM EDT MON APR 4 2011

.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

A COLD FRONT WILL SWEEP ACROSS THE AREA TODAY BRINGING
STORMS...WIND...AND COLDER AIR. HIGH PRESSURE WILL PROVIDE DRY AND
COOL WEATHER FOR TUESDAY...THEN A FRONT WILL MOVE IN ON WEDNESDAY
AND STALL IN THE AREA INTO THE WEEKEND. THIS WILL KEEP CHANCES FOR
RAIN FROM LATE WEEK INTO THE WEEKEND.

&&

.NEAR TERM /EARLY THIS MORNING AND TODAY/...

FOCUS IS ON SEVERE WEATHER THREAT...RAIN CHANCES...AND
TEMPERATURES. MODELS ARE SIMILAR SO TOOK A BLEND.

COLD FRONT WILL BE MOVING INTO THE AREA BY 12Z AND THEN WILL BE
THROUGH MUCH OF THE AREA BY 18Z. THERE CURRENTLY IS A LINE OF
STORMS ALONG AND BEHIND THE FRONT. THE STORMS ARE MOVING INTO AN
AIRMASS WITH HIGHER CONVECTIVE INHIBITION. THIS WILL HELP KEEP THE
THREAT FOR WIDESPREAD SEVERE WEATHER DOWN EARLY THIS MORNING AND
INTO THE FIRST FEW HOURS PAST 12Z.

SPC AGREES WITH THIS AS MOST WATCHES ARE COMING DOWN AT THE
MOMENT AND 12Z SLIGHT RISK IS FOR THE SOUTHERN HALF OF THE
FORECAST AREA. BETTER INSTABILITY WILL BUILD DURING THE MORNING
BUT FRONT WILL BE THROUGH THE AREA BEFORE INSTABILITY IS MAXIMIZED.

HOWEVER...EVEN TAKING ALL THE ABOVE INTO ACCOUNT...VERY STRONG
WINDS ARE JUST OFF THE SURFACE. IF ANY OF THE STORMS CAN BECOME
ROOTED IN THE BOUNDARY LAYER THESE WINDS WILL NOT HAVE A HARD TIME
REACHING THE GROUND. THEREFORE WILL CONTINUE TO MENTION THE
POSSIBILITY OF SEVERE STORMS ALL AREAS THROUGH 18Z...WITH DAMAGING
WINDS THE PRIMARY THREAT.

ALTHOUGH STORMS WILL BE WEAKENING AS THEY MOVE IN THIS MORNING
THERE SHOULD BE ENOUGH COVERAGE FOR CATEGORICAL POPS ALL AREAS
THIS MORNING. WITH RAIN AND SOME STORMS BEHIND THE FRONT CLOSER TO
THE 850MB FRONT THIS AFTERNOON...FEEL THAT HIGH POPS ARE STILL
WARRANTED MOST AREAS...ALTHOUGH A LITTLE LOWER THAN BEFORE 18Z.

WINDS ARE STILL GUSTING EARLY THIS MORNING...WITH ISOLATED GUSTS
TO ADVISORY CRITERIA. WITH RAIN MOVING IN FEEL THAT CHANCES FOR
WIDESPREAD GUSTS MEETING ADVISORY CRITERIA ARE SMALL...SO DO NOT
FEEL AN ADVISORY IS NEEDED.

BIG BUST POTENTIAL TODAY WITH TEMPERATURES. READINGS ARE CURRENTLY
IN THE 70S...BUT AN OUTFLOW BOUNDARY IS MOVING TOWARD THE AREA
FROM ILLINOIS AT THE MOMENT. TEMPERATURES FALL INTO THE 60S BEHIND
IT. THUS CONFIDENCE IN TEMPERATURES AT 12Z IS VERY LOW. WILL GO
CLOSE TO LAMP GUIDANCE BUT GO A LITTLE COOLER IN THE WEST IN
ACCOUNT OF RAIN AND OUTFLOW. READINGS SHOULD NOT RISE MUCH TODAY
THEN FALL QUICKLY BEHIND THE FRONT.

GIVEN THE UNCERTAINTY WITH TEMPERATURES WOULD NOT BE SURPRISED TO
HAVE TO UPDATE FORECAST BEFORE 12Z.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

FOCUS IS ON CHANCES FOR RAIN TONIGHT AND THEN BY WEDNESDAY. MODELS
ARE CLOSE SO STUCK WITH A BLEND.

WHILE THE FRONT WILL BE LONG GONE BY 00Z...UPPER TROUGH AXIS WILL
STILL BE MOVING THROUGH DURING THE FIRST FEW HOURS PAST 00Z. THERE
SHOULD BE ENOUGH LIFT FROM THE UPPER TROUGH TO PRODUCE SCATTERED
SHOWERS. WILL CONTINUE WITH CHANCE POPS DURING THE EVENING. WENT
WITH A BLEND OF MOS AND RAW MODEL NUMBERS FOR LOWS TONIGHT AS
THEY LOOK REASONABLE GIVEN COLD ADVECTION AND LINGERING CLOUDS.

TUESDAY AND TUESDAY NIGHT WILL SEE HIGH PRESSURE IN CONTROL.
LINGERING LOW LEVEL MOISTURE TUESDAY AND INCREASING HIGH LEVEL
MOISTURE TUESDAY NIGHT WILL LEAD TO PARTLY CLOUDY SKIES. A BLEND
OF MOS LOOKS REASONABLE FOR TEMPERATURES GIVEN THE EXPECTED
CONDITIONS.

ISENTROPIC LIFT INCREASES ON WEDNESDAY AND WEDNESDAY NIGHT AHEAD
OF AN APPROACHING FRONT. HOWEVER THE LOWER ATMOSPHERE REMAINS DRY
SO FEEL THAT CHANCES FOR RAIN REACHING THE GROUND ARE SMALL. WILL
CONTINUE WITH DRY FORECAST THEN.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...

THE MODELS CONTINUE TO SHOW A LINGERING WARM FRONTAL BOUNDARY
ACROSS INDIANA DURING NEXT WEEKEND...HOWEVER THE UPPER LEVEL
FORCING FEATURES CONTINUE TO BE CHANGEABLE FROM RUN TO RUN...THUS
CONFIDENCE IS A BIT LOW ON THE TIMING OF ANY PARTICULAR RAIN
EVENT. THUS GIVEN THE LOWER LEVEL SET UP WHICH WILL BE FAVORABLE
FOR PRECIP WILL STICK CLOSE TO HPC AND KEEP LOW CHANCE POPS IN THE
FORECAST FROM THURSDAY ONWARD.

GIVEN THE EXPECTED SOUTHERLY FLOW AND RIDGING BUILDING TO THE
EAST...A WARM SOUTHERLY FLOW IS EXPECTED THUS THE ABOVE NORMAL
TEMPERATURES AND APPEAR REASONABLE.

&&

.AVIATION /DISCUSSION FOR 041200Z TAFS/...
A STRONG COLD FRONT FROM SOUTHERN LAKE MICHIGAN TO NEAR KSTL WILL
MOVE TO NEAR KLAF BY 15Z AND TO KBMG BY 19Z. NUMEROUS SHOWERS AND
THUNDERSTORMS AHEAD OF COLD FRONT WILL AFFECT TAF SITES THIS
MORNING. DESPITE THE SHOWERS AND THUNDERSTORMS CEILINGS WILL MAINLY
ABOVE 3 THOUSAND UNTIL COLD FRONT ARRIVES AND THEN DROP INTO LOW
MVFR OR IFR CATEGORY AFTER THAT.

MODELS INDICATE NUMEROUS SHOWERS WILL OCCUR BEHIND FRONT WITH MAIN
ISSUE BEING CEILINGS AROUND A THOUSAND FEET.  SHOWERS WILL END FROM
WEST TO EAST BY 22Z OVER NORTHERN AND WESTERN SECTIONS AND BY 02Z
ELSEWHERE. LOW CEILINGS WILL CONTINUE THROUGH MIDNIGHT...THEN
IMPROVING TO VFR LATE TONIGHT AS HIGH PRESSURE OVER THE PLAINS
STARTS TO BUILD EASTWARD.

VERY STRONG PRESSURE GRADIENT WILL RELAX A LITTLE TODAY...HOWEVER
GUSTS OF 25 TO 30 KNOTS STILL POSSIBLE. THEN WINDS GRADUALLY
DIMINISHING TONIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....PUMA
AVIATION...JH
Hazardous weather outlook, Apr 4, 5:13 AM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 AM EDT MON APR 4 2011

INZ021-028>031-035>049-051>057-060>065-067>072-050915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
513 AM EDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS CENTRAL INDIANA TODAY. SOME OF THE
STORMS MAY BE SEVERE...MAINLY THROUGH MIDDAY. THE PRIMARY THREATS
WILL BE DAMAGING WINDS...HEAVY RAIN AND FREQUENT LIGHTNING.
HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

OUTSIDE OF THUNDERSTORMS WINDS MAY GUST TO AROUND 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GUSTY WINDS WILL CONTINUE DURING THE DAYLIGHT HOURS TUESDAY THROUGH
WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Apr 4, 4:12 AM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
412 AM EDT MON APR 4 2011

INZ028-029-035-036-043-040845-
FOUNTAIN-MONTGOMERY-TIPPECANOE-VERMILLION-WARREN-
412 AM EDT MON APR 4 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN VERMILLION...
NORTHWESTERN MONTGOMERY...NORTHERN FOUNTAIN...WARREN AND WESTERN
TIPPECANOE COUNTIES UNTIL 445 AM EDT/345 AM CDT/...

AT 409 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FOWLER TO 6 MILES
WEST OF COVINGTON...AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
WILLIAMSPORT...PINE VILLAGE AND COVINGTON AROUND 420 AM EDT...
ATTICA AROUND 425 AM EDT...
OTTERBEIN AND VEEDERSBURG AROUND 430 AM EDT...
NEWTOWN...MELLOTT AND HILLSBORO AROUND 440 AM EDT...
WINGATE...SHADELAND...WEST LAFAYETTE AND PURDUE UNIVERSITY AROUND 445
AM EDT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4011 8701 4005 8754 4021 8754 4049 8742
      4049 8711 4058 8710 4058 8681
TIME...MOT...LOC 0813Z 260DEG 32KT 4058 8726 4014 8746

JH
Local storm report, Apr 4, 4:46 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 AM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     TSTM WND DMG     WILLIAMSPORT            40.29N 87.29W
04/04/2011                   WARREN             IN   PUBLIC

            HOUSE DAMAGED BY HIGH WINDS NEAR COUNTY ROAD 322 SOUTH
            AND 900 WEST.

&&

JH
Special weather statement, Apr 4, 4:52 AM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
452 AM EDT MON APR 4 2011

INZ021-029>031-036>039-040915-
BOONE-CARROLL-CLINTON-HAMILTON-HOWARD-MONTGOMERY-TIPPECANOE-TIPTON-
452 AM EDT MON APR 4 2011

...STRONG THUNDERSTORM ADVISORY FOR BOONE...NORTHEASTERN
MONTGOMERY...NORTHWESTERN HAMILTON...TIPTON...CLINTON...EASTERN
TIPPECANOE...HOWARD AND CARROLL COUNTIES UNTIL 515 AM EDT...

AT 449 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
MONTICELLO TO CRAWFORDSVILLE...AND MOVING EAST AT 65 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
BURLINGTON...THORNTOWN...FRANKFORT AND ADVANCE AROUND 500 AM EDT...
ULEN...MICHIGANTOWN AND LEBANON AROUND 505 AM EDT...
RUSSIAVILLE...KOKOMO...KIRKLIN...KEMPTON AND GALVESTON AROUND 510 AM
EDT...
INDIAN HEIGHTS AND SHERIDAN AROUND 515 AM EDT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4071 8651 4070 8638 4058 8637 4058 8586
      4050 8585 4002 8606 3998 8695 4075 8665
      4075 8652
TIME...MOT...LOC 0852Z 274DEG 57KT 4071 8652 4006 8678

JH
Local storm report, Apr 4, 5:34 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
534 AM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     TSTM WND GST     KOKOMO                  40.48N 86.13W
04/04/2011  M54 MPH          HOWARD             IN   AWOS

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 4:12 AM EDTSpecial Weather StatementINDFountain, Tippecanoe, Warren33 min
Apr 4, 4:52 AM EDTSpecial Weather StatementINDBoone, Carroll, Clinton, Howard, Montgomery, Tipton23 min
Apr 4, 5:04 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton26 min
Apr 4, 5:16 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Madison, Tipton29 min
Apr 4, 5:31 AM EDTSevere Thunderstorm WarningINDHoward14 min
Apr 4, 5:47 AM EDTSevere Thunderstorm WarningINDDelaware, Madison, Tipton28 min
Apr 4, 6:12 AM EDTSevere Thunderstorm WarningINDDelaware19 min
Apr 4, 6:27 AM EDTSevere Thunderstorm WarningINDSullivan, Vigo32 min
Apr 4, 7:03 AM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Owen, Putnam42 min
Apr 4, 7:08 AM EDTSevere Thunderstorm WarningINDBrown, Monroe, Morgan, Owen35 min
Apr 4, 7:26 AM EDTSevere Thunderstorm WarningINDBrown, Johnson, Morgan23 min
Apr 4, 7:56 AM EDTSevere Thunderstorm WarningINDRush, Shelby28 min
Apr 4, 7:59 AM EDTSevere Thunderstorm WarningINDSullivan, Vigo24 min
Apr 4, 10:23 AM EDTSpecial Weather StatementINDBrown, Monroe37 min
Apr 4, 10:35 AM EDTSpecial Weather StatementINDDaviess, Knox, Martin40 min
Apr 4, 12:08 PM EDTSpecial Weather StatementINDBartholomew, Decatur, Jackson, Jennings, Lawrence, Martin37 min
Apr 4, 12:59 PM EDTAreal Flood AdvisoryINDBartholomew, Brown, Clay, Greene, Hancock, Henry and 7 more11 hr
Apr 4, 6:14 PM EDTRiver Flood WarningINDShelby43 hr
Apr 4, 6:14 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.